Families of abelian varieties with many isogenous fibres

Research output: Contribution to journalArticlepeer-review


Let Z be a subvariety of the moduli space of principally polarised abelian varieties of dimension g over the complex numbers. Suppose that Z contains a Zariski dense set of points which correspond to abelian varieties from a single isogeny class. A generalisation of a conjecture of André and Pink predicts that Z is a weakly special subvariety. We prove this when dim Z = 1 using the Pila-Zannier method and the Masser-Wüstholz isogeny theorem. This generalises results of Edixhoven and Yafaev when the Hecke orbit consists of CM points and of Pink when it consists of Galois generic points.
Original languageEnglish
Pages (from-to)211-231
Number of pages21
JournalJournal für die reine und angewandte Mathematik (Crelles Journal)
Publication statusPublished - 1 Jan 2015


Dive into the research topics of 'Families of abelian varieties with many isogenous fibres'. Together they form a unique fingerprint.

Cite this